# SDR CA091130004

- Difficulty date: November 27, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED PROP DEICE CAUTION ON A FEW MINUTES AFTER SELECTED. SWITCH RECYCLED A FEW TIMES, CAUTION EVENTUALLY WENT AWAY, NO OTHER CAUTIONS NOTED.  PROBLEM COULD NOT BE DUPLICATED AT MAINTENANCE BASE.  TESTING OF COMPONENTS DID NOT REVEAL ANY FAULTS.  A DIRTY SLIP RING MAY HAVE BEEN THE CAUSE.  (TC NR 20091130004)
